# SDR DHL2005760001

- Difficulty date: January 15, 2005
- Submitted: January 18, 2005
- Operation: Air carrier
- Aircraft: N760AT
- Make and model: Boeing 727-2B7
- Aircraft serial: 21954
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Dirty
- Location: Rt Mlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER T/O DURING CLIMB RT GEAR DOOR LIGHT ILLUMINATED.  COMPLETED ABNORMAL PROCEDURE LIGHT EXTINGUISHED.  CLEANED & INSPECTED RT GEAR DOOR SWITCH, CYCLED DOOR SEVERAL TIMES, OPS CHECK NORMAL IAW M/M 32-62-00.
